Previous |  Up |  Next

Article

References:
[1] C. H. Dowker: On countably paracompact spaces. Canadian J. Math., 3 (1951), 219 - 224. MR 0043446 | Zbl 0042.41007
[2] P. R. Halmos: Measure theory. New York 1950. MR 0033869 | Zbl 0040.16802
[3] E. Hewitt: Linear functionals on spaces of continuous functions. Fund. Math., 37 (1950), 161-189. MR 0042684 | Zbl 0040.06401
[4] V. Jarník: Dodatek k Petrovu integrálnímu počtu. Praha 1931.
[5] V. Jarník: Diferenciální počet. Praha 1953.
[6] S. Kakutani: Concrete representation of abstract (M)-spaces. Annals of Math., 42 (1941), 994-1024. MR 0005778 | Zbl 0060.26604
[7] M. Katětov: On real-valued functions in topological spaces. Fund. Math., 38 (1951), 85-91. MR 0050264
[8] J. Mařík: Lebesgueův integrál v abstraktních prostorech. Časopis pro pěst. mat., 76 (1951), 175-194. MR 0051906
[9] Ян Маржик: Представление функционала в виде интеграла. Чехословацкий мат. журнал, 5(80) (1955), 467-487. MR 0086859 | Zbl 1160.26300
[10] K. Morita: Star-finite coverings and the star-finite property. Math. Japonicae (1948), 60-68. MR 0026803 | Zbl 0041.09704
[11] M. Neubauer: Úvod do transfinitní aritmetiky. Časopis pro pěst. mat. a fys., 67 (1937-8), D 101 - D 120.
[12] A. H. Stone: Paracompactness and product spaces. Bull. Amer. Math. Soc., 54 (1948), 977-982. MR 0026802 | Zbl 0032.31403
Partner of
EuDML logo